American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B83) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Dilum DeSilva and Christopher Pinner. The Lind Lehmer constant for $\mathbb Z_p^n$. Proc. Amer. Math. Soc. 142 (2014) 1935-1941.
Abstract, references, and article information   
View Article: PDF

[2] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information   
View Article: PDF

[3] Feng-Juan Chen and Yong-Gao Chen. Signed sums of terms of a sequence. Proc. Amer. Math. Soc. 141 (2013) 1105-1111.
Abstract, references, and article information   
View Article: PDF

[4] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information   
View Article: PDF

[5] William Y. C. Chen and Ernest X. W. Xia. The 2-log-convexity of the Apéry Numbers. Proc. Amer. Math. Soc. 139 (2011) 391-400. MR 2736323.
Abstract, references, and article information   
View Article: PDF

[6] Qing-Zhong Ji and Chun-Gang Ji. On the periodicity of some Farhi arithmetical functions. Proc. Amer. Math. Soc. 138 (2010) 3025-3035. MR 2653927.
Abstract, references, and article information   
View Article: PDF

[7] Djurdje Cvijovic. The Lerch zeta and related functions of non-positive integer order. Proc. Amer. Math. Soc. 138 (2010) 827-836. MR 2566548.
Abstract, references, and article information   
View Article: PDF

[8] Tewodros Amdeberhan, Luis A. Medina and Victor H. Moll. Asymptotic valuations of sequences satisfying first order recurrences. Proc. Amer. Math. Soc. 137 (2009) 885-890. MR 2457427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arnold Adelberg, Shaofang Hong and Wenli Ren. Bounds of divided universal Bernoulli numbers and universal Kummer congruences. Proc. Amer. Math. Soc. 136 (2008) 61-71. MR 2350389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth M. Monks. The sufficiency of arithmetic progressions for the $3x+1$ Conjecture. Proc. Amer. Math. Soc. 134 (2006) 2861-2872. MR 2231609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Michal Misiurewicz and Ana Rodrigues. Real $3x+1$. Proc. Amer. Math. Soc. 133 (2005) 1109-1118. MR 2117212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gennady Bachman. Ternary cyclotomic polynomials with an optimally large set of coefficients. Proc. Amer. Math. Soc. 132 (2004) 1943-1950. MR 2053964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Gluck and Brian D. Taylor. A new statistic for the $3x+1$ problem. Proc. Amer. Math. Soc. 130 (2002) 1293-1301. MR 1879950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter Borwein, Kwok-Kwong Stephen Choi and Soroosh Yazdani. An extremal property of Fekete polynomials. Proc. Amer. Math. Soc. 129 (2001) 19-27. MR 1784013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] G. R. Everest and I. E. Shparlinski. Counting the values taken by algebraic exponential polynomials. Proc. Amer. Math. Soc. 127 (1999) 665-675. MR 1485471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David A. Clark. An upper bound of $\sum 1/(a\sb i\log a\sb i)$ for primitive sequences . Proc. Amer. Math. Soc. 123 (1995) 363-365. MR 1243164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sheng Chen. On the size of finite Sidon sequences . Proc. Amer. Math. Soc. 121 (1994) 353-356. MR 1196162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Melvyn B. Nathanson. A short proof of Cauchy's polygonal number theorem . Proc. Amer. Math. Soc. 99 (1987) 22-24. MR 866422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia